# SDR DLL10951710

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Disbonded
- Location: Bs 1393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP DISBONDED FS 1393 BETWEEN STRGR 34 TO 35.  REPAIRED DURING ACCOMPLISHMENT OF LOWER SKIN REPLACEMENT FS 1363 TO FS 1453, BETWEEN STRINGERS 31 AND 36, PER DL ERA 270691-14.
